Top
10
Doctor insights on: Ankle Spasm

Share
1

1
Sprained my ankle a week ago, been xrayed, muscles in foot keep spasming making it painful, what can I do to help? How long does this normally last

Sprained my ankle a week ago, been xrayed, muscles in foot keep spasming making it painful, what can I do to help? How long does this normally last

Spasms/sprained: Spasms following an ankle injury can occur from muscle or tendon injury or from an abnormal walking pattern due to the injury. Often treated with immobilization and rest. ...Read more

See 1 more doctor answer
2

2
Tibial plateau 1.5 yrs ago now sharp shooting pain down leg and into outside ankle. Spasms when resting( sleep hindering) constant swelling . Options?

Tibial plateau 1.5 yrs ago now sharp shooting pain down leg and into outside ankle. Spasms when resting( sleep hindering) constant swelling . Options?

Cartilage injury: Assuming you meant tibial plateau "fracture" or "injury", you may have a resultant cartilage injury or cyst in the talus or tibia. This can create constant swelling and achy pain. See your doctor for a MRI of the ankle. ...Read more

3

3
Could a bad sprained ankle cause muscle spasms in lower back?

Could a bad sprained ankle cause muscle spasms in lower back?

Ankle : Injury can lead to lower back problems. The injury is causing you when walking to compensate and use muscle groups you don't use that way with normal gait. If you are in a walking boot for ankle you may want to wear a shoe that is close to the level of the boot. ...Read more

See 2 more doctor answers
4

4
Diagnose in 2014 with arthritis in neck/back and lumbar spondylosis.Having swelling in lower back/ ankle/knee /muscle spasms/shooting pain down leg?

Diagnose in 2014 with arthritis in neck/back and lumbar spondylosis.Having swelling in lower back/ ankle/knee /muscle spasms/shooting pain down leg?

I would see a back: specialist, such as spine orthopedic or neurosurgeon, for sciatica and spinal stenosis in the lumbar spine. You will need MRI and/or CT myelograms. If left untreated or undiagnosed, spinal stenosis will debilitate you and push towards non-elective surgery which is never a good thing. Thanks for trusting in HealthTap. ...Read more

7

7
I experience severe pain with spasms in my feet and ankles, daily. What should I do?

I experience severe pain with spasms in my feet and ankles, daily. What should I do?

Check circulation: People with poor circulation develop severe pain and cramping after walking short distances. If this is the case see a vascular specialist. Diabetes can affect the nerves and cause severe painful neuropathy. Severe pain can also be caused by arthritis. Pronation if severe can also cause these problems ( flat foot). ...Read more

See 2 more doctor answers
8

8
Experiencing spasms on my left foot and spasms on my right ankle. ?

Experiencing spasms on my left foot and spasms on my right ankle. ?

Get checked: Go to your primary care physician. At 16, it's not typical to have spasms. It may be the sign of an early neurological condition. It will help the doctor for you to keep track of when you have them, what can trigger them and how often it happens. Talk to your parents too; tell them what's going on and find out about your family medical history because it may be related. Go see you doctor! ...Read more

See 1 more doctor answer
10

10
(Hydrocodoe/Acetaminophine) for 14 days after ankle surgery. sick for 5 days. I wouldn't take it yesterday and had back spasm/seizure like.

(Hydrocodoe/Acetaminophine) for 14 days after ankle surgery. sick for 5 days. I wouldn't take it yesterday and had back spasm/seizure like.

These may not relate: We may need to hear your actual question but will try our best. IF you are asking can Hydrocodone cause you to be sick after taking it for 2 weeks, the answer is yes. Is the back spasm and seizure related ? most likely no. That may be a function of altered gait and kinetics. Of course it is possible you are having some withdrawal from the med. So feel free to send us your ? & talk to your surgeon ...Read more

See 1 more doctor answer